T Nation

Need PCT After One 25mg Anavar Tab? HCG for Libido?

Hello.

I do apologise because this could be a pretty stupid question but…

Today I took a single 25mg tablet of Anavar and I’ve decided I’m not going to continue.

Roughly 2 years ago I was using steroids and after 1 cycle (with PCT) I felt my libido crashed hard and although it’s come back, I don’t feel it’s ever been the same as it once was.

Since then, I’ve avoided using steroids purely because of this but, last week a friend convinced me to try Anavar. I admittedly didn’t do enough research and gave him the go-ahead to get me some.

I took 1 this morning and worrying I spent the day doing more research and I don’t think it’s something I should do with my current concerns about libido.

So I actually have 2 questions…

  1. Do I need to be concerned about stopping after only having 1 tablet?
  2. In general, with regards to low libido, could a cycle of HCG help boost things?

Thanks!

Just stop, put it our of your mind, and continue on with life. Before you self administer anything further… get labs. TT, FT, SHBG, E2, FSH, and LH as a minimum.

3 Likes

You’re totally fine. Like Shaw said, get some labs done and see what the underlying numbers are.

I don’t understand what you mean when you said you were using TRT and stopped after one “cycle”. TRT is the opposite of a cycle. Can you clarify?

Thank you.

I made a mistake and have corrected the text. I mean to write that I was using steroids.

U took 1 var pill than freeked out all day because you werent horny for 5 hrs… Bro u dont need hcg u need pornhub… Yur fine except for low low super low testosterone

I doubt one 25mg will cause any real supression mate. I’d leave it for 6-8 weeks to be safe and get some bloods done.

See the base line numbers.

You may have high prolactin? My sex drive isn’t what it was a year back and I found my prolactin is 354 when 320 is high end of the range. Or you could have low testosterone.

By using HCG or Clomid or something you may be making things worse.